Law of the Iterated Logarithm for Unstable Gaussian Autoregressive Models

Authors

  • V. A. Koval

Abstract

We investigate the asymptotic properties of one-dimensional Gaussian autoregressive processes of the second order. We prove the law of the iterated logarithm in the case of an unstable autoregressive model.

Published

25.03.2001

Issue

Section

Research articles

How to Cite

Koval, V. A. “Law of the Iterated Logarithm for Unstable Gaussian Autoregressive Models”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 428-32, https://umj.imath.kiev.ua/index.php/umj/article/view/4264.